QF-1 rings of global dimension less than or = 2

Ringel CM (1973)
Canadian journal of mathematics 25(2): 345-352.

Download
OA
Journal Article | Published | English
Publishing Year
ISSN
PUB-ID

Cite this

Ringel CM. QF-1 rings of global dimension less than or = 2. Canadian journal of mathematics. 1973;25(2):345-352.
Ringel, C. M. (1973). QF-1 rings of global dimension less than or = 2. Canadian journal of mathematics, 25(2), 345-352.
Ringel, C. M. (1973). QF-1 rings of global dimension less than or = 2. Canadian journal of mathematics 25, 345-352.
Ringel, C.M., 1973. QF-1 rings of global dimension less than or = 2. Canadian journal of mathematics, 25(2), p 345-352.
C.M. Ringel, “QF-1 rings of global dimension less than or = 2”, Canadian journal of mathematics, vol. 25, 1973, pp. 345-352.
Ringel, C.M.: QF-1 rings of global dimension less than or = 2. Canadian journal of mathematics. 25, 345-352 (1973).
Ringel, Claus Michael. “QF-1 rings of global dimension less than or = 2”. Canadian journal of mathematics 25.2 (1973): 345-352.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar